Jun 8, 2005
My Dr.put me on Reyataz because he thought it was the best one that would interact with the heart condition- CAD I developed last year. The Reyataz has not only yellowed my eyes,but my skin as well. Is there anything that I could take/try to counteract this so I won't have to endure additional stigma?
| Response from Dr. Henry
That is a tough one. Some patients are predisposed to development of a Gilbert's like condition with elevated levels of indirect bilirubin on atazanavir resulting in jaundice. Hydration helps sometimes but in most severe cases (< 5%) consideration of a switch to an alternative med (often a boosted PI such as Kaletra or use of ritonavir with Invirase or Lexiva or a NNRTI such as Sustiva) is the best option. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Condom Broke Anal Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Stinging Pain After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.